# SDR UPS06M46855

- Difficulty date: February 18, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 38,050 hours, 5,663 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN SEAT TRACK BETWEEN STA 1902-1986 LT CORRODED AS MARKED.  REMOVED AFT PX DOOR SCUFF PLATES PER AMM 53-10-05 REV 50.  REMOVED PX COMPT DOOR SILL PNL PER REV 20-50-02 REV 50.  SEAT TRACK REMOVED BET 1902-1986 LT ORIG THK 0.094" MAT REMOVED 0.037 FOUND EXCEED LIMITS PER SRM 53-70-00 FIG 3 VOL I REV38.4.  HFEC CUT OUT SEAT TRACK HOLES PICKUP AND FAB PER SRM 5 3-70-00 FIG 1 VOLI REV38.  NEW SEAT TRACK INSTALLED PER SRM 53-70-00 REV 38.
